MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a pericardial effusion occurred.A left atrial appendage closure (laac) procedure was being performed.It was noted that the patient had a small baseline pericardial effusion prior to the procedure.A watchman fxd double curve access system (was) and a watchman flx pro laa closure device and delivery system (wds) was selected for use.Vascular access was obtained via the groin, and a versacross connect system was utilized to perform the transseptal puncture (tsp).After several attempts, transseptal access was successfully achieved in a mid/mid position.At this time, the patient developed cardiac tamponade, and a circumferential pericardial effusion surrounding the right atrium and right ventricle began to develop.The procedure was cancelled and pericardiocentesis with a pericardial window was performed.Approximately 1 to 2 liters of fluid was drained and transfused back to the patient.The patient remained hospitalized for recovery but has since been discharged.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50288752
Report Number2124215-2026-44133
Device Sequence Number18568282
Product Code DQY
UDI-Device Identifier00191506013813
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038586784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale